Table of Contents Author Guidelines Submit a Manuscript
Shock and Vibration
Volume 2014 (2014), Article ID 624147, 8 pages
Research Article

Parameters Approach Applied on Nonlinear Oscillators

Department of Mathematical Sciences, University of Karachi, Karachi 75270, Pakistan

Received 8 August 2012; Accepted 12 May 2013; Published 13 March 2014

Academic Editor: Didier Rémond

Copyright © 2014 Najeeb Alam Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Najeeb Alam Khan, Fatima Riaz, and Nadeem Alam Khan, “Parameters Approach Applied on Nonlinear Oscillators,” Shock and Vibration, vol. 2014, Article ID 624147, 8 pages, 2014. doi:10.1155/2014/624147